# SDR 0401456624

- Difficulty date: August 28, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 95,372 hours, 16,313 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Odor
- Location: Seat 36fg
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL NOTICED IN AREA BY DOOR 3.  SMELL WAS MOST PRONOUNCED IN ROWS 35-39D-G.  SEB'S AT THE BOTTOM OF SEATS -E- AND -F- FELT HOT TO TOUCH.  TURNED OFF ENTERTAINMENT SYSTEM POWER.  FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  REPLACED SEAT 36FG SEB, NO HELP.  DEFERRED PER MEL 23-30C-NRT, REPLACED SEAT 36FG SEB.  NOW ALL FUNCTIONS CHECKED OK.
